MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® THYROID STIMULATING HORMONE FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® THYROID STIMULATING HORMONE FLEX® REAGENT CARTRIDGE
Model Number 10445104
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An (b)(6) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding a discordant falsely depressed loci thyroid stimulating hormone (tsh) patient sample result obtained on a dimension vista 1500 system.Mdrs 2517506-2022-00108, 2517506-2022-00109, 2517506-2022-00111, 2517506-2022-00112 and 2517506-2022-00113 are filed for the same event.Siemens is investigating the event.
 
Event or Problem Description
A discordant falsely depressed loci thyroid stimulating hormone (tsh) patient sample result was obtained on a dimension vista 1500 system.The discordant result was reported to the physician(s) who questioned the result.The same sample was split into different samples and processed on an alternate siemens system, and non-siemens systems at alternate facilities on the same date.Higher tsh results, considered correct, were obtained.A corrected report was issued.There are no known reports of adverse health consequences due to the discordant falsely depressed loci thyroid stimulating hormone (tsh) result.
 
Additional Manufacturer Narrative
Additional information (08-jun-2022): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the information provided by the customer.Quality control and calibration results were within the customer's expected ranges.No patient sample was provided to siemens for internal investigation.The instructions for use (ifu) for the dimension vista- loci thyroid stimulating hormone (tsh) assay states, "patient samples may contain heterophilic antibodies that could react in immunoassays to give falsely elevated or depressed results.This assay has been designed to minimize interference from heterophilic antibodies.Nevertheless, complete elimination of this interference from all patient specimens cannot be guaranteed.As with any immuno-recognition measurement of a peptide, extremely rare genetic variants may exhibit varying degrees of detection.A test result that is inconsistent with the clinical picture and patient history should be interpreted with caution." based on the data available, hsc concluded that no potential product issue was identified with the tsh assay.The event involves a patient specific issue.The cause of the event is unknown.The system is fully operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2517506-2022-00110 was filed on 29-apr-2022.Initial mdrs 2517506-2022-00108, 2517506-2022-00109, 2517506-2022-00111, 2517506-2022-00112 and 2517506-2022-00113 were filed for the same event on 29-apr-2022.Mdr supplements 2517506-2022-00108 supplement 1, 2517506-2022-00109 supplement 1, 2517506-2022-00111 supplement 1, 2517506-2022-00112 supplement 1 and 2517506-2022-00113 supplement 1 are filed for the same event.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® THYROID STIMULATING HORMONE FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
james morgera
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key14254056
Report Number2517506-2022-00110
Device Sequence Number5000112
Product Code JLW
UDI-Device Identifier00842768015731
UDI-Public00842768015731
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K140859
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/27/2022
Device Model Number10445104
Device Catalogue NumberK6412 SMN 10445104
Device Lot Number21239BB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/21/2022
Supplement Date Received by Manufacturer06/08/2022
Initial Report FDA Received Date04/29/2022
Supplement Report FDA Received Date06/23/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/03/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age76 YR
Patient SexMale